IJPAM: Volume 36, No. 3 (2007)

WEAK RPP SEMIGROUPS SATISFYING
PERMUTATION IDENTITIES

Feng Li$^1$, Xiaojiang Guo$^2$
$^{1,2}$Department of Mathematics
Jiangxi Normal University
Nanchang, Jiangxi, 330022, P.R. CHINA
$^2$e-mail: xjguo@jxnu.edu.cn


Abstract.The aim of this paper is to study a class of wrpp semigroups which satisfy permutation identities, namely, PI-adequate wrpp semigroups. In particular, the spined product structure of PI-adequate wrpp semigroups is estabilished.

Received: July 7, 2006

AMS Subject Classification: 20M10

Key Words and Phrases: PI-adequate wrpp semigroup, left (right) normal band, C-$\mathcal{R}$-ca semigroup, spined product

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 3